# SDR USAA2009101692785

- Difficulty date: October 10, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526912
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q2 CHECK - CRACKED FRAME  AT BS 616, S17R.  REPAIRED CRACKED FRAME AT BS 616, S17R IAW TYPICAL REPAIR 53-62-01.
